Poloni, Pierre-Marie

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2018 | 2017 | 2016 | 2015 | 2014

2018

Furter, Jean-Philippe; Poloni, Pierre-Marie (2018). On the maximality of the triangular subgroup. Annales de l'Institut Fourier, 68(1), pp. 393-421. Association des Annales de l'Institut Fourier 10.5802/aif.3165

2017

Poloni, Pierre-Marie (2017). Counterexamples to the Complement Problem (In Press). Commentarii mathematici Helvetici EMS Publishing House

Andrist, Rafael Benedikt; Kutzschebauch, Frank; Poloni, Pierre-Marie (2017). The density property for Gizatullin surfaces completed by four rational curves (In Press). Proceedings of the American Mathematical Society American Mathematical Society

2016

Dubouloz, Adrien; Poloni, Pierre-Marie (2016). Affine-ruled varieties without the Laurent cancellation property. Bulletin of the London Mathematical Society, 48(5), pp. 822-834. Oxford University Press 10.1112/blms/bdw045

Blanc, Jérémy; Furter, Jean-Philippe; Poloni, Pierre-Marie (2016). Extension of automorphisms of rational smooth affine curves. Mathematical research letters, 23(1), pp. 43-66. International Press 10.4310/MRL.2016.v23.n1.a3

2015

Poloni, Pierre-Marie (2015). A note on the stable equivalence problem. Journal of the Mathematical Society of Japan, 67(2), pp. 753-761. Project Euclid 10.2969/jmsj/06720753

2014

Edo, Éric; Poloni, Pierre-Marie (2014). On the Closure of the Tame Automorphism Group of Affine Three-Space. International Mathematics Research Notices, 2015(19), pp. 9736-9750. Oxford University Press 10.1093/imrn/rnu237

Provide Feedback